# SDR DHL9980756C

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 190-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER FUS EXT FS 190 TO 200 LONG AND 35R BULGING CORROSION.  REMOVED LONGERON, FABRICATED NEW SECTION 12 BY 1 FT AND INSTALLED PER SRM 51-120A.  N/R 640
